# SDR SWAA2025111026076

- Difficulty date: October 20, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 AT LT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 115A2001 SHEET: 29 REV-.
